# SDR VNAA20250330012

- Difficulty date: February 9, 2025
- Submitted: March 30, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670331191
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE (FS549.00, STRINGER 15L TO 18L)(SH670-33119-1) AT FRAME 549.00 LH SIDE WAS FOUND.  CORROSION ON ANGLE (FS549.00, STRINGER 15L TO 18L)(SH670-33119-1) AT FRAME 549.00 LH SIDE WAS EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-31-06-101-002-A01 AND MUST BE REPLACED UNDER NRC 00098.
